Hi everyone. I’m new to this forum, but wanted to see if anyone could provide me with a little guidance. I’m doing the 100M course for STB GRVL next weekend, but recently started a course of amoxicillin. I did high grade this morning just to make sure the antibiotic (and the underlying injury) would be ok, and this is the first time I’ve ever had stomach problems on a bike. My doc told me to go ahead and ride, and the internet wasn’t very useful. Anyone have guidance?
Antibiotics kill the good bacteria in your gut - thus the stomach issues.
Read our training tip from EF Cannondale’s Dr Kevin Sprouse on his advice (don’t take Antibiotics)
I do t want to play a doctor here but why are you in Antibiotics and can you delay till after the race?
Thanks, Frank. The issue is a cracked molar that flares up into facemelting pain, so the alternative is pretty unhappy as well (particularly if I’m bouncing around on gravel for hours). I’ll check out the article you mentioned.